# SDR 07FDEA00195

- Difficulty date: January 29, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720d-720e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EXT FUSE SKIN AT FILLET FRG PANEL INTERFACE IS FRETTED BS 720D 10 TO 720E, STR 19R TO 4" ABOVE STR 18R REMOVED LEADING EDGE FOR ACCESS TO REPAIR.  INSTALLED EXTERNAL REPAIR AT LAP SPLICE REF SRM 53-30-3 PG 20.  REINSTALLED LEADING EDGE AND LEAKED CHECKED HYD LINES.  REF 27-81-000-2 AND LEAK CHECKED TAI DUCT REF WO NR 35039/WC NR 70C53-00.
